Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Limit boundary value problems of retarded functional-differential equations

Author: Shao Zhu Chen
Journal: Proc. Amer. Math. Soc. 98 (1986), 46-50
MSC: Primary 34K10
MathSciNet review: 848873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish necessary and sufficient conditions assuring the existence and uniqueness of solutions of the limit boundary value problems on a half-line $ [a,\infty )$ for the retarded functional equation

$\displaystyle \ddot x(t) + f(t,x({g_1}(t)), \ldots ,x({g_m}(t)))h(\dot x(t)) = 0$


References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K10

Retrieve articles in all journals with MSC: 34K10

Additional Information

PII: S 0002-9939(1986)0848873-5
Keywords: Limit boundary value problems, retarded equations, necessary and sufficient conditions
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia